Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Recovering from radiation for metastatic prostrate cancer. Difficulty in urination, swelling above the clavicle. Side effect of radiation?

My husband is recovering from radiation treatment for metastatic prostate cancer . He is having difficulty urinating and despite numerous amounts of stool softeners, laxatives, and high fiber is not having bowel movements without the help of an enema. Yesterday, he woke up with swelling above his right clavicle . The lump is about the size of 1/2 a grapefruit. I m worried about the lump. Is it a normal side-effect? Or should I take him to the doctor?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your husband's problem. The urinary and bowel problems are due to the metastasis of the tumor. For the bowel problems he will need to continue the stool softeners and laxatives.
The swelling over the clavicle can be another bony metastasis from the cancer and it is better you get it evaluated by the doctor.

Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor